Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recursion formulae for hypergeometric functions


Author: Jet Wimp
Journal: Math. Comp. 22 (1968), 363-373
MSC: Primary 33.20
DOI: https://doi.org/10.1090/S0025-5718-1968-0226065-8
MathSciNet review: 0226065
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Higher Transcendental Functions, Vol. 3, McGraw-Hill, New York, 1955; Vol. 1, 1953, Chapters 4, 5. MR 15 419; MR 16, 586.
  • [2] Jet Wimp & Y. L. Luke, "Expansion formulas for generalized hypergeometric functions," Rend. Circ. Mat. Palermo (2), v. 11, 1962, pp. 351-366. MR 29 #3681. MR 0166405 (29:3681)
  • [3] Y. L. Luke & Jet Wimp, "Jacobi polynomial expansions of a generalized hypergeometric function over a semi-infinite ray," Math. Comp., v. 17, 1963, pp. 395-404. MR 28 #255. MR 0157014 (28:255)
  • [4] J. L. Fields & Jet Wimp, "Expansions of hypergeometric functions in hypergeometric functions," Math. Comp., v. 15, 1961, pp. 390-395. MR 23 #A3289. MR 0125992 (23:A3289)
  • [5] A. Erdélyi, W. Magnus, F. Oberhettinger & F. G. Tricomi, Higher Transcendental Functions, Vol. 2, McGraw-Hill, New York, 1953, Chapter 10. MR 15, 419.
  • [6] J. L. Fields & Jet Wimp, "Basic series corresponding to a class of hypergeometric polynomials," Proc. Cambridge Philos. Soc., v. 59, 1963, pp. 599-605. MR 27 #351. MR 0150350 (27:351)
  • [7] Y. L. Luke, "On economic representations of transcendental functions," J. Math. Phys., v. 38, 1960, pp. 279-294. MR 22 #3829. MR 0112984 (22:3829)
  • [8] Jet Wimp, "On the zeros of a confluent hypergeometric function," Proc. Amer. Math. Soc., v. 16, 1965, pp. 281-283. (Also the references given there.) MR 30, #4001. MR 0173793 (30:4001)
  • [9] E. D. Rain ville, Special Functions, Macmillan, New York, 1960, p. 233 ff. MR 21 #6447. MR 0107725 (21:6447)
  • [10] Reference 1, Vol. 1, p. 208, (5)-(6).
  • [11] Thomas Muir, A Treatise on the Theory of Determinants, Dover, New York, 1960, Chapter 9. MR 22 #5644. MR 0114826 (22:5644)
  • [12] Zeev Nehari, Conformai Mapping, McGraw-Hill, New York, 1952, p. 107. MR 13, 640. MR 0045823 (13:640h)
  • [13] Y. L. Luke, Integrals of Bessel Functions, McGraw-Hill, New York, 1962, p. 14. MR 25 #5198. MR 0141801 (25:5198)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.20

Retrieve articles in all journals with MSC: 33.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0226065-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society